# SDR SWIA202053267

- Difficulty date: August 27, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BOLT HOLE DOUBLER AT FS 295 AT APPROXIMATELY RBL 6 CORRODED.   C-CHECK RO 10/13/2020.  REMOVED AND REPLACED FLOOR SUPPORT BOLT HOLE DOUBLER AT FS 295 AT RBL 6 WITH NEW SERVICEABLE PN:601R38669-55S, IAW CRJ 200 SRM.
